# SDR ASAA2012122793571

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,116 hours, 6,685 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Winsheild Heat
- Part time: 21,425 hours, 6,821 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD WINDOW OVERHEAT LIGHT ON AT 2000FT 150 IAS, 2-5 TAT WHILE ON APPROACH.  RT WHCU SHOWS SENSOR FAULT.  FRONT TERMINAL LOOSE -SECURED LUG FOR A H-15 WINDOW BOTH PRIMARY & SECONDARY SENSORS 100 ARE OUT OF TOLERANCE, REF MM 30-41-21, WDM 30-41-11.  ACCOMPLISHED  T/C 78256003 FLT DECK NR 2 WINDOW OFF WING.  R & R R-2 SLIDE WINDOW, REF MM 56-12-11.
